MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD ANAT BRG RT SM SIZE 4 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD ANAT BRG RT SM SIZE 4 PMA; KNEE PROSTHESIS
Catalog Number 159569
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: oxf twin-peg cmntd fem sm pma; item# 161468; lot# 66625788.Oxf uni tib tray sz c rm pma; item# 154723; lot# 502380.Biomet bc r 1x40 us; item# 110035368; lot# a1902v04ca.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial right unicompartmental knee arthroplasty.Subsequently, the patient experienced a bearing dislocation while golfing, which required a revision surgery approximately 14 months after implantation.The bearing was exchanged without complications.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, b7, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Medical records were provided and reviewed by a health care professional.The review identified: patient did well following initial right partial knee replacement.Approximately 13 months post-op, he experienced a bearing dislocation during a golf swing (twisting mechanism), presenting with pain, locking, and pseudolaxity.Radiographs confirmed polyethylene displacement.During the revision surgery, the bearing was retrieved from the suprapatellar pouch and replaced without complications.Post-revision course has been uneventful ¿ no pain, no infection, stable construct, and rom 0¿125° at 3-month follow-up.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXFORD ANAT BRG RT SM SIZE 4 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23655120
Report Number3002806535-2025-00548
Device Sequence Number14645088
Product Code NRA
UDI-Device Identifier05019279786152
UDI-Public(01)05019279786152(17)280808(10)66143755
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number159569
Device Lot Number66143755
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age44 YR
Patient SexMale
Patient Weight129 KG
Patient EthnicityNon Hispanic
Patient RaceWhite